JOURNAL BROWSE
Search
Advanced SearchSearch Tips
INTUITIONISTIC FUZZY n-NORMED LINEAR SPACE
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
INTUITIONISTIC FUZZY n-NORMED LINEAR SPACE
Vijayabalaji, Srinivasan; Thillaigovindan, Natesan; Jun, Young-Bae;
  PDF(new window)
 Abstract
The motivation of this paper is to present a new and interesting notion of intuitionistic fuzzy n-normed linear space. Cauchy sequence and convergent sequence in intuitionistic fuzzy n-normed linear space are introduced and we provide some results onit. Furthermore we introduce generalized cartesian product of the intuitionistic fuzzy n-normed linear space and establish some of its properties.
 Keywords
n-norm;fuzzy n-norm;intuitionistic fuzzy n-norm;
 Language
English
 Cited by
1.
Operator’s Fuzzy Norm and Some Properties, Fuzzy Information and Engineering, 2015, 7, 2, 151  crossref(new windwow)
2.
Statistical convergence in intuitionistic fuzzy n-normed linear spaces, Fuzzy Information and Engineering, 2011, 3, 3, 259  crossref(new windwow)
3.
Lacunary Δ-statistical convergence in intuitionistic fuzzy n-normed space, Journal of Inequalities and Applications, 2014, 2014, 1, 40  crossref(new windwow)
4.
Continuity and Banach contraction principle in intuitionistic fuzzy n-normed linear spaces, Journal of Intelligent & Fuzzy Systems, 2017, 33, 4, 2363  crossref(new windwow)
5.
Lacunary statistical convergence in intuitionistic fuzzy n-normed linear spaces, Mathematical and Computer Modelling, 2011, 54, 11-12, 2978  crossref(new windwow)
 References
1.
K. T. Atanassov, Intuitionistic fuzzy sets VII ITKR's session, Sofia, June 1983(Deposed in Central Sci-Techn.Library of Bulg. Acad. of. Sci., 1967/84) (in Bulgarian)

2.
K. T. Atanassov, Intuitionistic fuzzy sets, Fuzzy Sets and Systems 20 (1986), no. 1, 87-96 crossref(new window)

3.
K. T. Atanassov, More on intuitionistic fuzzy sets, Fuzzy Sets and Systems 33 (1989), no. 1, 37-45 crossref(new window)

4.
K. T. Atanassov, Intuitionistic fuzzy sets, Theory and applications. Studies in Fuzziness and Soft Computing, 35. Physica-Verlag, Heidelberg, 1999

5.
T. Bag and S. K. Samanta, Finite dimensional fuzzy normed linear spaces, J. Fuzzy Math. 11 (2003), no. 3, 687-705

6.
S. C. Chang and J. N. Mordesen, Fuzzy linear operators and fuzzy normed linear spaces, Bull. Calcutta Math. Soc. 86 (1994), no. 5, 429-436

7.
C. Felbin, Finite-dimensional fuzzy normed linear space, Fuzzy Sets and Systems 48 (1992), no. 2, 239-248 crossref(new window)

8.
C. Felbin, The completion of a fuzzy normed linear space, J. Math. Anal. Appl. 174 (1993), no. 2, 428-440 crossref(new window)

9.
C. Felbin, Finite dimensional fuzzy normed linear space. II., J. Anal. 7 (1999), 117-131

10.
S. Gahler, Lineare 2-normierte Raume, Math. Nachr. 28 (1964), 1-43 crossref(new window)

11.
S. Gahler, Untersuchungen uber verallgemeinerte m-metrische Raume, I, II, III., Math. Nachr. 40 (1969), 165-189 crossref(new window)

12.
G. Deschrijver and E. Kerre, On the Cartesian product of intuitionistic fuzzy sets, J. Fuzzy Math. 11 (2003), no. 3, 537-547

13.
H. Gunawan and M. Mashadi, On n-normed spaces, Int. J. Math. Math. Sci. 27 (2001), no. 10, 631-639 crossref(new window)

14.
A. K. Katsaras, Fuzzy topological vector spaces. II., Fuzzy Sets and Systems 12 (1984), no. 2, 143-154 crossref(new window)

15.
S. S. Kim and Y. J. Cho, Strict convexity in linear n-normed spaces, Demonstratio Math. 29 (1996), no. 4, 739-744

16.
S. V. Krishna and K. K. M. Sarma, Separation of fuzzy normed linear spaces, Fuzzy Sets and Systems 63 (1994), no. 2, 207-217 crossref(new window)

17.
R. Malceski, Strong n-convex n-normed spaces, Mat. Bilten No. 21 (1997), 81-102

18.
A. Misiak, n-inner product spaces, Math. Nachr. 140 (1989), 299-319 crossref(new window)

19.
Al. Narayanan and S. Vijayabalaji, Fuzzy n-normed linear space, Int. J. Math. Math. Sci. (2005), no. 24, 3963-3977

20.
J. H. Park, Intuitionistic fuzzy metric spaces, Chaos Solitons Fractals 22 (2004), no. 5, 1039-1046 crossref(new window)

21.
G. S. Rhie, B. M. Choi, and D. S. Kim, On the completeness of fuzzy normed linear spaces, Math. Japon. 45 (1997), no. 1, 33-37

22.
B. Schweizer and A. Sklar, Statistical metric spaces, Pacific J. Math. 10 (1960), 313-334 crossref(new window)